教师信息

主要课程

2022.秋季学期微积分 I

2023.春季学期微积分 II

个人简介

教育经历

Education:

 Ph.D. in Math., University of Science and Technology of China, Advisor: Xinan Ma 2012-2019

 Visiting Ph.D. Student, University of Iowa, Advisor: Hao Fang/Lihe Wang 2017-2019

 B.S. in Applied Mathematics, Hohai University, Advisor: Jianbin Yang 2008-2012

工作经历

Researcher,Nanjing University 2023.03-

Assistant Research Fellow Nanjing University, 2021-2023.02

Postdoctoral Fellow, Fudan University, Advisor: Bobo Hua 2019-2021 

研究兴趣

完全非线性椭圆方程,几何分析

学术兼职

学术奖励

论文

Publications:

1. Fang, H., Ma, B.*, Wei, W. (2022): A note on Andrews inequalities. In: Mathematische Nachrichten 00 (2022), 1- 20. 

2. Fang, H.,Wei, W.* (2022): A σ2 Penrose Inequality for Conformal Asymptotically Hyperbolic 4-discs. In: Advance in Mathematics 402, Paper No. 108365, 33 pp.

3. Dong, W. S., Wei, W.* (2022): The Neumann Problem for a type of Fully Nonlinear Complex Equations. In: Journal of Differential Equations 306, 525-546. 

4. Fang, H.*, Wei, W. (2021): σ2 Yamabe Problem on Conic Spheres II: Boundary Compactness of the Moduli. In: Pacific Journal of Mathematics 311, 33-51. 

5. Chen, C. Q., Wei, W.* (2021): The Neumann Problem of Complex Hessian Quotient Equations. In: International Mathematics Research Notices 23, 17652-17672. 

6. Fang, H.*, Wei, W. (2019): σ2 Yamabe Problem on Conic 4-spheres. In: Calculus of Variations and Partial Differential Equations 58, Art. 119, 19 pp. 

7. Wang,J.,Wei,W., Xu, J.J.*(2019): TranslatingSolutionsofNon-parametricMeanCurvature Flows with Capillary-type Boundary Value Problems. In: Communications on Pure and Applied Analysis 18, 3243-3265. 

8. Chen, C. Q., Ma, X.N.*, Wei, W. (2019): The Neumann problem of Complex Special Lagrangian equations with Supercritical Phase. In: Analysis in Theory and Applications 35, 144-162. 

9. Chen,C.Q.*,Ma,X.N.,Wei,W.(2019): TheNeumannproblemofSpecialLagrangian equationswithSupercriticalPhase. In: JournalofDifferentialEquations267,5388-5409.

10. Ma,X.N.,Wang,P.H.*,Wei,W.(2018): MeanCurvatureEquationandMeanCurvature typeFlowwithNon-zeroNeumannBoundaryConditionsonStrictlyConvexdomain. In: Journal of Functional Analysis 274, 252-277. 

11. Wei,W.* (2017): Existence and Multiplicity for Negative Solutions of k-Hessian Equations. In: Journal of Differential Equations 263, 615-640. 

12. Wei, W.* (2016): Uniqueness Theorems for Negative Radial Solutions of k-Hessian Equations in a Ball. In: Journal of Differential Equations 261, 3756-3771.

13. Yang, J.B.*, Wei, W. (2013): Random Sampling in Shift Invariant Spaces. In: Journal of Mathematical Analysis and Applications 398, 26-34.


Preprint:

1. Wei, W.*: Compactness Theorem of Complete k-curvature Manifolds with isolated Singularities.

2. Chen, X. Z.*,Wei,W., Wu, N.: Almost Sharp Sobolev Trace inequalities in the unit Ball under Constraints.

3. Fang, H., Ma, B.*, Wei, W.: A Liouville’s theorem for some Monge-Amp`ere type equations.

4. Lai, M. J.*,Wei, W.: Gelfand problem and Hemisphere rigidity.


其他